U.S. doctors online nowAsk doctors free
India
A 21-year-old female asked:

I ve unprotected sex on 27 last month but taken morning after pill within 24 hrs and my periods should come on 4-5 of this month bt are late with cramps mood swings and sore breasts. i dont had pms earlier and my periods are quite normal. what now??

1 doctor answer1 doctor weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 43 years experience
The morning after pill can give you those symptoms and late period. If you do not have period in 3 days, i.e. missing period for more than a week, you can do pregnancy test by then.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 10, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.